# SDR P5CA2023071900036

- Difficulty date: July 18, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N702GT
- Make and model: Boeing 777F16
- Aircraft serial: 38091
- Aircraft time: 48,651 hours, 8,298 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH FLASH LIGHTS IN FLIGHT DECK DO NOT TEST( FLT DECK FLASHLIGHT BATTERIES REPLACED PER AMM 25-64-01 & TEST OK  /  P/N OFF: P2-07-0021-002  S/N OFF: NSN  /  P/N ON: P2-07-0021-002  S/N ON: NSN )
